# SDR USAA2013052100001

- Difficulty date: May 20, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 17,270 hours, 2,263 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: HFE9520D
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING ODOR BY MID GALLEY EXPRESSO MAKER LT.  MX R & R MID GALLEY ESPRESSO MAKER NR 2.  OPS CHECKED OK.
